# SDR AWXA200300568

- Difficulty date: May 5, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N544059
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND UNDER NUT PLATES ON AFT CARGO COMPARTMENT TIE DOWN FITTING AT BS 1360, RBL 36.  MAINTENANCE REMOVED AND REPLACED DAMAGED TIE DOWN FITTING AT BS 1360, RBL 36 IAW B757-200 SRM 51-40-02, PG 11.
